Please read the post by Moonmatrix that is half way down the first page...does it sound familiar to what you are experiencing? I would not start adding more drugs to the mix until your issues are under control...just my opinion. Savella causes weight loss in many people and other symptoms you are describing. Lexapro is just another SSRI and should not be taken simply for fatigue...it is a powerful antidepressant with its own set of side effects.
Post Edited (TheChickenPrincess) : 8/28/2010 9:30:03 PM (GMT-6)
Post Edited (Sherrine) : 8/29/2010 11:01:23 AM (GMT-6)
Post Edited (Sherrine) : 8/29/2010 11:40:29 AM (GMT-6)
Amen, Sherrine! I was given Lexapro blister pack samples with no directions from the doctor, nor was there any drug info leaflet in the box...oh...'Store at room temperature". That's a big help. No where did it mention anything about weaning, or not stopping abruptly...and that can be the problem with 'free samples'. Having never taken any RX drugs for fibro before I thought the doctor would know best. When I complained about withdrawal symptoms, he told me he had never heard of them before and to reinstate, as these drugs are a 'lifetime committment' and fibro is a 'lifetime disease.' NOOOO...the drug made me an emotionless drone and ruined my vision and I gained 22 pounds...why would I stay on it?? Plus it did nothing for my pain. Wanna know what pain is? Going off it without weaning properly...I have been in a horrific nine month flare. I will never ever put another drug in my body without doing my own research.